# SDR CAL950739

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: SB093201893
- Condition: Cracked
- Location: Lt Mlg
- Part time: 30,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2.5 INCH CRACK IN AFT EDGE OF LEFT MLG DOOR.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 28.  (M)
